# SDR R61A201311201220

- Difficulty date: October 31, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N190WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4190
- Aircraft time: 10,058 hours, 9,953 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Zone 100
- Part time: 10,058 hours, 9,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND RT INBD SEAT TRACK CORRODED BETWEEN BS 39 AND BS 10.5.  MAINTENANCE R & R SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01, 51-40-07-02-01, 51-41-05-00-01 AND 51-25-10-02-01.
